# SDR UALA2010021800615

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 40,685 hours, 15,863 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hook And Loop
- Condition: Detached
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A O2 CONTAINER: HEAT SHIELD HOOK AND LOOP DISBONDED FROM HEAT SHIELD.  VELCRO IS WRAPPED AROUND AND GLUED TO ONE OF THE MASK BAGS AND ATTACHED TO MATING HOOK AND LOOP STRIP.  MASK WOULD NOT HAVE DROPPED IN EMERGENCY.  REPLACED LAV 'A' O2 BOX AND INSTALLED NEW O2 GENERATOR AND 2 NEW MASKS.
